# SDR AALA2019032769001

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 57,324 hours, 23,276 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

WITH ALL FUEL PUMPS ON, AND FUEL IN CENTER TANKS, ONLY THE LEFT MAIN TANK FUEL WAS USED.  IMBALANCE EXCEEDED 1,000 LBS DURING CLIMB. PASSING 16,000 FT, FUEL STARTED BURNING FROM RIGHT TANK. WAS ABLE TO BALANCE FUEL PASSING FL 180.  MAINTENANCE PERFORMED AN OPS TEST ON THE FUEL BOOST PUMPS IAW AMM 28-42-11, ALL PUMPS OPS NORMAL. NO PRIOR HISTORY ON FUEL SYST IN LAST 30DAYS. OK FOR SERVICE.
